# SDR FDEA201708282390

- Difficulty date: August 28, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E LOWER SURFACE PANEL CUTOUT AT XOS 993 CRACKED AS MARKED. REPAIR CARRIED OUT ON LT WING FIXED LEADING EDGE LOWER SURFACE PANEL CUT OUT AT  XOS 993 AS PER SRM 57-40-03-2R REPAIR 1 FIG 201. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
